# SDR QXEA9800848

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Not Sealed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHTHAND WINDOW POST REQUIRES INSIDE REBATE AND OUTSIDE SEALANT.  REMOVED AS REQUIRED SEALANT AND REBATE.  APPLIED FLUSH EPOXY TO NR 2 RIGHTHAND WINDOW.
